Well, can't take Skelaxin and lorazepam

Discussion in 'Fibromyalgia Main Forum' started by GBHope, Feb 21, 2006.

  1. GBHope

    GBHope New Member

    My doctor had a fit about the combination and said I shouldn't do it. I asked the pharmacist and they were saying he is probably concerned I will stop breathing or something. I think I will go back down to my 0.5 mg of lorazepam and see if I can sleep on that and maybe even wean off. I don't like taking all those drugs anyway. I felt pretty clear-headed on the 0.5 mg and then worked up to 1 mg and the combination of the 1 mg of lorazepam and 400 mg of Skelaxin is making me feel stoned half the day. That's a waste of time.

    GBHope
  2. mariee

    mariee Member

    Lorazapam makes me too groggy above the 1/2 mg. dose. I use it at nite to sleep...dull down pain.
    How will you wean off of it? My doc gave me the green light to get off the Lorazapam. I have been using it for 6 years, but wonder if some of my brain fog would clear if I wasn't using it.
    Good luck to you. Any ideas for weaning would be appreciated.
    Mariee
  3. GBHope

    GBHope New Member

    I have only been taking the lorazepam for a month and a half. The 1 mg dose has only been for about 3 weeks. I have been on it such a short time, that I would be able to drop down to the 0.5 and then maybe every-other-day rather quickly in about probably a 2-week period. I am so out of it today from the skelaxin and the lorazepam, it is worthless to take that for sleep and my doc like I said doesn't want me to take that. I imagine you would have to wean down over a month or two if you have been on it that long, but at least you're only taking the 0.5. I didn't feel groggy on the 0.5 myself and did okay with the 1 mg too. It was when I added the skelaxin that I got into trouble. I still will probably only take 0.5 tonight though.

    GBHope